# SDR CA131021017

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH FL123, THE ENGINE TORQUE SUDDENLY DROPPED TO ZERO WITHOUT THE OTHER ENGINE PARAMETERS DROPPING DOWN TO ZERO.  NO WARNINGS OR FAULT MESSAGES ILLUMINATED IN THE COCKPIT.  THE ENGINE WAS SHUTDOWN AND SUCCESSFULLY RE-STARTED AND IT WAS CONCLUDED THAT AN UNCOMMANDED AUTOFEATHER OF THE PROPELLER HAD OCCURRED.  THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS PERFORMED.  TROUBLESHOOTING LED TO REPLACEMENT OF THE AUTOFEATHER UNIT (AFU).
